# SDR 99UAL900212

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976UA
- Make and model: Boeing 737291
- Aircraft serial: 21598
- Engine: Pwa JT8D17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage Assy
- Condition: Broken
- Location: Rt Te Flap
- Component: 654648195
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

STEERING YOKE COCKED LEFT AND REQUIRED A GOOD DEAL OF LEFT AILERON TRIM ONCE FLAPS 1 AND BELOW STARTED COMING DOWN.  NO CHANGE THROUGH FLAP CONFIGURATIONS TO 30 DEGREE.  *S/D*  THE RIGHT WING OUTBOARD FLAP INBOARD CARRIAGE ASSEMBLY WAS FOUND WITH A BROKEN SPINDLE.  BOTH CARRIAGE ASSEMBLIES ON THE RIGHT WING OUTBOARD FLAP WERE REPLACED, OPS CHECK OK.
